On the existence of stationary solutions for some non-Fredholm integro-differential equations

  • Vitali Vougalter

On the existence of stationary solutions for some non-Fredholm integro-differential equations cover
Download PDF

This article is published open access.

Abstract

We show the existence of stationary solutions for some reaction-diffusion type equations in the appropriate H2H^2 spaces using the fixed point technique when the elliptic problem contains second order differential operators with and without Fredholm property.

Cite this article

Vitali Vougalter, On the existence of stationary solutions for some non-Fredholm integro-differential equations. Doc. Math. 16 (2011), pp. 561–580

DOI 10.4171/DM/342